# SDR HNAA2012091000950

- Difficulty date: September 10, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 67,042 hours, 76,034 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML216BA2CD
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY SWITCH LIGHT BACKLIGHTING IS INOPERATIVE.  R & R F/A EMERGENCY LIGHT SWITCH IAW WIRING DIAGRAM 33-51-00.  OPS CHECKED GOOD.
